MathSciNet Relay Station
MathSciNet bibliographic data
MR567971 (81h:10030) 10C05 (15A63)
Gibbs, David E. The computation of $W\sb\ast (\pi ,\,\omega ;\,{\bf Z})$ for $\pi $ an abelian $2$-group. Proc. Amer. Math. Soc. 79 (1980), no. 3, 355–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement